# SDR QXEA0001748

- Difficulty date: June 19, 2000
- Submitted: June 21, 2000
- Operation: Air carrier
- Aircraft: N490US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11152
- Aircraft time: 40,321 hours, 51,325 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 900542
- Part serial: 32156
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PDX- EMERGENCY ESCAPE PATCH LIGHTING INOP, ROWS 1 - 4.  REMOVED AND REPLACED BATTERY CARTRIDGE UNDER SEAT 1AB AS REQUIRED.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
